# SDR R61A2025101400444

- Difficulty date: October 14, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 49,541 hours, 31,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012017
- Condition: No Test
- Location: Zone 200
- Part time: 18,896 hours, 13,799 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH EMERGENCY LIGHT BATTERY FAILED FUNCTIONAL CHECK. REPLACED AFT RH EMERGENCY LIGHT BATTERY.
